# SDR VNAA2010022800014

- Difficulty date: February 23, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 14,549 hours, 15,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT FS 559 BULKHEAD WEB, RBL 18 WL 59.10, A CRACK WAS FOUND.  MAINTENANCE REPAIRED USING AIRCRAFT MAINTENANCE MANUALS AND RELEASED THE AIRCRAFT FOR SERVICE.
